Rocky Mountain Journal of Mathematics

Value of a Boehmian at a Point and at Infinity

Piotr Mikusiński and Mourad Tighiouart

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 24, Number 3 (1994), 1039-1054.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072387

Digital Object Identifier
doi:10.1216/rmjm/1181072387

Mathematical Reviews number (MathSciNet)
MR1307590

Zentralblatt MATH identifier
0813.44007

Subjects
Primary: 44A40: Calculus of Mikusiński and other operational calculi
Secondary: 46F05: Topological linear spaces of test functions, distributions and ultradistributions [See also 46E10, 46E35] 44A35: Convolution

Keywords
Boehmian convolution quotient Schwartz distributions

Citation

Mikusiński, Piotr; Tighiouart, Mourad. Value of a Boehmian at a Point and at Infinity. Rocky Mountain J. Math. 24 (1994), no. 3, 1039--1054. doi:10.1216/rmjm/1181072387. https://projecteuclid.org/euclid.rmjm/1181072387


Export citation

References

  • P. Antosik, J. Mikusiński and R. Sikorski, Theory of distributions. The sequential approach, Elsevier-PWN, Amsterdam-Warszawa, 1973.
  • T.K. Boehme, The support of Mikusiński operators, Trans. Amer. Math. Soc. 176 (1973), 319-334.
  • J. Mikusiński and P. Mikusiński, Quotients de suites et leurs applications dans l'analyse fonctionnelle, C.R. Acad. Sci., Paris Sér. I Math. 293 (1981), 463-464.
  • P. Mikusiński, Convergence of Boehmians, Japan. J. Math. 9 (1983), 159-179.
  • --------, Boehmians and generalized functions, Acta Math. Hungarica 51 (1988), 271-281.
  • --------, Fourier transform for integrable Boehmians, Rocky Mountain J. Math. 17 (1987), 577-582.
  • P. Mikusiński, A. Morse, and D. Nemzer, The two-sided Laplace transform for Boehmians, submitted.
  • P. Mikusiński and A. Zayed, The Radon transform of Boehmians, Proc. Amer. Math. Soc., 118 (1993), 561-570.
  • --------, An extension of the Radon transform, Proc. International Symposium on Generalized Functions, Banaras Hindu University, India, 1991.
  • D. Nemzer, Periodic Boehmians, Internat. J. Math. Math. Sci. 12 (1989), 685-692.
  • --------, Periodic generalized functions, Rocky Mountain J. Math. 20 (1990), 657-669.
  • --------, Periodic Boehmians II, Bull. Austral. Math. Soc. 44 (1991), 271-278.
  • W. Rudin, Functional analysis, McGraw-Hill, New York, 1973.